MathSciNet Relay Station
MathSciNet bibliographic data
MR2018789 (2005d:65179) 65N06 (65N15 76M12 76S05)
Achdou, Y.; Bernardi, C.; Coquel, F. A priori and a posteriori analysis of finite volume discretizations of Darcy's equations. Numer. Math. 96 (2003), no. 1, 17–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement